2m-cycle systems of K2m+1/C-m

Bryant, DE (1997) 2m-cycle systems of K2m+1/C-m. Graphs And Combinatorics, 13 3: 227-229.

Author Bryant, DE
Title 2m-cycle systems of K2m+1/C-m
Journal name Graphs And Combinatorics   Check publisher's open access policy
ISSN 0911-0119
Publication date 1997-01-01
Sub-type Article (original research)
Volume 13
Issue 3
Start page 227
End page 229
Total pages 3
Language eng
Abstract For all m greater than or equal to 3 the edges of complete graph on 2m + 1 vertices can he partitioned into m 2m-cycles and an m-cycle.
Keyword Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 02:58:30 EST